... tight even with stretches. Started the first day I started the meds. I take Oxaliplatin as IV with Xeloda pills.
19 Sep 2011
Muscle pain is a common side effect of Xeloda.
Talk with your doctor if the pain is intolerable - you may be able to take something for it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take Lisiniopril and Hydrochlorot for hypertension. I have had severe constant muscle cramping for 3 years and didn't know why. I ran out of ...
2 answers • 27 Feb 2011
My fiancee was put on Oxaliplatin injection every 3 weeks while taking Xeloda twice a day for 3 weeks taking the fourth week off. He has stage 3 ...
1 answer • 24 Apr 2012
I also have herniated disc with spinal stenosis according to MRI but only have neck and shoulder stiffness ... came off simvastatin for almost 2 ...
3 answers • 5 Apr 2014
Last night I started 100 mg Zoloft and the first day of azithromycin. I became nauseous last night, couldn't sleep, and am having problems with ...
2 answers • 13 Oct 2014
Otezla - Muscle cramps?I'm on my 7 day and I'm having muscle cramps in my calves. Is this normal? I?
I'm on my 7 day and I'm having muscle cramps in my calves. Is this normal? I have migraines so it's hard to tell if my headaches now ...
1 answer • 9 Dec 2015